Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 25, Issue.: 4

Original Research Article

ON UNIFORM BOUNDEDNESS AND STABILITY OF SOLUTIONS FOR PREDATOR-PREY MODEL FOR CERTAIN CLASS OF DELAY NON LINEAR DIFFERENTIAL EQUATIONS

 

EBIENDELE EBOSELE PETER1* AND ASUELINMEN OSORIA1

1Department of Basic Science, School of General Studies, Federal Polytechnic, Auchi, Edo State, South West Nigeria.

Abstracts

In this paper, the mathematical modeling of Predator – Prey interactions suggested by Lotka and Volterra in the 1920’s  was altered by including a delay to the variable terms to give the necessary and sufficient conditions that will guarantee Uniform Boundedness, Steady State Stability and Linear Stability of the altered model. The inclusion of delay in both state variables of the model terms P(x(t-τ) )y(t-τ) make the analysis of the studied model interesting and also difficult, and this paper also improved upon the results on the literature as in the authors of [1-3].

Keywords :

Uniform boundedness; stability; predator-prey model and interactions.